Journal of Spectral Theory
Full-Text PDF (116 KB) | Metadata | Table of Contents | JST summary
Published online: 2017-03-22
A solvability condition for a tokamak problemAmin Boumenir (1) University of West Georgia, Carrollton, USA
By using the matrix representation of the Laplacian, under Dirichlet and Robin boundary conditions, we recast a boundary inversion problem for the tokamak into a simple algebraic system. The solution is then obtained explicitly in terms of the Fourier coefficients of the observation.
Keywords: Inverse elliptic problem, spectra and resolvent
Boumenir Amin: A solvability condition for a tokamak problem. J. Spectr. Theory 7 (2017), 227-233. doi: 10.4171/JST/161